# SDR FDEA202509231771

- Difficulty date: September 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67530
- Aircraft time: 2,437 hours, 1,228 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T58765
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 231AFF HAS NUMEROUS DENTS. REPAIRED FLOORBOARD 231AFF, MPN 143T5876-5, RBL 11 - RBL 11, AT STA 412, IN REF TO B767   SRM 53-00-50-2R REPAIR 4. B. THIS A MAJOR REPAIR, SEE JPF FOR ALL STEPS. FLOORBOARD WILL   BE INSTALLED ON NR 135, W0# 90907.
